We have detected that you are using an Ad Blocker.
PracticeUpdate is free to end users but we rely on advertising to fund our site. Please consider supporting PracticeUpdate by whitelisting us in your ad blocker.
We have sent a message to the email address you have provided, . If this email is not correct, please update your settings with your correct address.
The email address you provided during registration, , does not appear to be valid. Please update your settings with a valid address before to continue using PracticeUpdate.
Please provide your AHPRA Number to ensure that you are given the correct level of access to our site.
featured

Journal Scan / Research · July 02, 2022

Rebound Phenomenon After Treatment With Nirmatrelvir/Ritonavir for COVID-19 in High-Risk Patients

Clinical Infectious Diseases: An Official Publication of the Infectious Diseases Society of America

 

Additional Info

Disclosure statements are available on the authors' profiles:

Clinical Infectious Diseases: An Official Publication of the Infectious Diseases Society of America
Rebound Phenomenon after Nirmatrelvir/Ritonavir Treatment of Coronavirus Disease-2019 in High-Risk Persons
Clin. Infect. Dis. 2022 Jun 14;[EPub Ahead of Print], N Ranganath, JC O'Horo, DW Challener, SM Tulledge-Scheitel, ML Pike, R Michael O'Brien, RR Razonable, A Shah

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.

Further Reading